×

Found 28,281 Documents (Results 1–100)

Asymptotic behavior of solutions of the inhomogeneous Schrödinger equation on noncompact Riemannian manifolds. (English. Russian original) Zbl 07868686

Russ. Math. 68, No. 1, 30-42 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 35-49 (2024).
MSC:  58Jxx 35Jxx 53Cxx
PDFBibTeX XMLCite
Full Text: DOI

A Reilly type integral inequality for the \(p\)-Laplacian and applications to submanifolds of the unit sphere. (English) Zbl 07851897

PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software